# SDR SWAA2013121123219

- Difficulty date: November 21, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Part number: 65C37049
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VHF ANTENNA SUPPORT BRACKET CORRODED BETWEEN BS 727D & BS 727E.  R & R BRACKET IAW DRAWING.
